MathSciNet Relay Station
MathSciNet bibliographic data
MR1360058 60E99
Rüschendorf, L. Optimal solutions of multivariate coupling problems. Appl. Math. (Warsaw) 23 (1995), no. 3, 325–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement